Applied Mathematical Sciences

Online Edition, Vol. 10, 2016, no. 57-60

Alex M. Montes
      Existence of periodic traveling waves for the rotation-Kadomtsev-Petviashvili equation
      Applied Mathematical Sciences, Vol. 10, 2016, no. 57, 2801-2817
      http://dx.doi.org/10.12988/ams.2016.65172

Maria Michalkova, Lucia Michalkova
      Mathematical model of marketing strategy in banking
      Applied Mathematical Sciences, Vol. 10, 2016, no. 57, 2819-2829
      http://dx.doi.org/10.12988/ams.2016.66184

Vladimir M. Staroverov, Vladimir V. Galatenko, Tatyana V. Zykova, Yan I. Rakhmatulin, Darya V. Rukhovich, Vladimir E. Podol'skii
      Automated real-time correction of intraoperative medical tactile images: sensitivity adjustment and suppression of contact angle artifact
      Applied Mathematical Sciences, Vol. 10, 2016, no. 57, 2831-2842
      http://dx.doi.org/10.12988/ams.2016.67222

Dong Ho Lim
      Characterization of real hypersurface with anti-derivatives of structure Lie operator in a complex space form
      Applied Mathematical Sciences, Vol. 10, 2016, no. 57, 2843-2850
      http://dx.doi.org/10.12988/ams.2016.67218

Cristobal Morales Callejas, Gerardo Sanchez Licea
      Sufficiency for singular processes in two constrained optimal control problems
      Applied Mathematical Sciences, Vol. 10, 2016, no. 58, 2851-2879
      http://dx.doi.org/10.12988/ams.2016.67223

Beong In Yun
      Enhanced edge detection method based on a threshold function for discrete data
      Applied Mathematical Sciences, Vol. 10, 2016, no. 58, 2881-2893
      http://dx.doi.org/10.12988/ams.2016.67216

Mario Gionfriddo, Lorenzo Milazzo
      Perfect tetra-dodecahedron systems
      Applied Mathematical Sciences, Vol. 10, 2016, no. 58, 2895-2902
      http://dx.doi.org/10.12988/ams.2016.67212

Chansoo Kim
      Estimation of generalized exponential distribution under dual generalized order statistics
      Applied Mathematical Sciences, Vol. 10, 2016, no. 59, 2903-2919
      http://dx.doi.org/10.12988/ams.2016.68229

Adelina Fabiano
      Toric deformation of the Hankel variety
      Applied Mathematical Sciences, Vol. 10, 2016, no. 59, 2921-2925
      http://dx.doi.org/10.12988/ams.2016.6248

Seong-Hoon Cho
      Fixed points for multivalued mappings in b-metric spaces
      Applied Mathematical Sciences, Vol. 10, 2016, no. 59, 2927-2944
      http://dx.doi.org/10.12988/ams.2016.68225

Vladimir V. Karelin, Vladimir M. Bure, Michail V. Svirkin
      On the generalized rumour model in continuous time
      Applied Mathematical Sciences, Vol. 10, 2016, no. 59, 2945-2951
      http://dx.doi.org/10.12988/ams.2016.68230

Mussa Juma, Min Cherng Lee, Yong Kheng Goh, Seong Tah Chin, Kian Wah Liew
      A study of impact of stochastic volatility on variable annuity pricing
      Applied Mathematical Sciences, Vol. 10, 2016, no. 60, 2953-2970
      http://dx.doi.org/10.12988/ams.2016.68228

Dug Hun Hong
      A note on renewal theory for T-iid random fuzzy variables
      Applied Mathematical Sciences, Vol. 10, 2016, no. 60, 2971-2979
      http://dx.doi.org/10.12988/ams.2016.68226

David Barilla, Marius Stoka
      A Laplace type problem for a lattice with cell composed by two triangles and one trapezium with the "test body" as parallelogram
      Applied Mathematical Sciences, Vol. 10, 2016, no. 60, 2981-2991
      https://doi.org/10.12988/ams.2016.610252

Yu.I. Dimitrienko, I.D. Dimitrienko
      Asymptotic theory for vibrations of composite plates
      Applied Mathematical Sciences, Vol. 10, 2016, no. 60, 2993-3002
      https://doi.org/10.12988/ams.2016.68231